| Model Number |
WA50040A |
| Medical Device Problem Codes |
Break (1069); Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the olympus rigid video scope image became green during inspection for use.During the initial evaluation of the device, a defective light guide bundle at the distal end was observed.There were no reports of patient involvement.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.The date of the event is unknown.Additional information will be provided once available.